MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R

LIMACORPORATE S.P.A SMR SHOULDER; SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R
Model Number 1375.15.605
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Joint Laxity (4526); Loose body in joint (4926)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing record for batches of explanted components did not highlight any pre-existing anomaly or non-conformity that could have contributed to reported issue.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to glenoid failure.During revision, the following pre-existing shoulder prosthesis components were removed: smr glenoid baseplate small-r (pn 1375.15.605, lot 2511769, sterilization (b)(4)), smr glenoid peg tt small-r #m (pn 1375.14.652, lot 2514981, sterilization (b)(4)), smr connector small r (pn 1374.15.305, lot 2509762, sterilization (b)(4)), smr glenosphere ø 36mm (pn 1374.09.111, lot 2512612, sterilization (b)(4)), smr reverse liner + 6 mm (pn 1360.50.820, lot 24at5nv, sterilization (b)(4)).Surgeon converted the removed reverse assembly to an anatomic configuration implanting an adaptor 36mm for reverse body (pn 1352.15.200) and a cta head dia46mm (pn 1323.09.460).The surgery was completed as intended.Previous surgery is unknown.The patient is female, date of birth (b)(6) 1943.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24322374
Report Number3008021110-2026-00063
Device Sequence Number15930778
Product Code KWS
UDI-Device Identifier08033390272797
UDI-Public8033390272797
Combination Product (Y/N)N
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.15.605
Device Lot Number2511769
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown